reply to post by MrUncreated
I find it more than a little odd that many anti depressants and anti psychotics exhibit symptoms like depression and a myriad of other ailments
leading me to question why they were prescribed in the first place. Here are a list of known symptoms for the drug you have been prescribed.
Rare: Chest pain; difficulty in speaking or slurred speech; fainting; frequent urination; irregular, pounding, or unusually slow heartbeat; mental
depression with restlessness and nervousness or other mood or mental changes; muscle or stomach cramps; numbness, tingling, pain, or weakness in hands
and feet; rapid weight gain; rigidity; ringing, buzzing, or other unexplained sounds in the ears; sudden decrease in amount of urine; swelling of
face, hands, feet, or lower legs; trembling; uncontrolled body movements; visual hallucinations (seeing things that are not there)
More Common: Blurred vision or double vision; continuous back-and-forth eye movements
Less Common: Behavioral changes (especially in children); confusion, agitation, or hostility (especially in the elderly); diarrhea (severe); headache
(continuing); increase in seizures; nausea and vomiting (severe); skin rash, hives, or itching; unusual drowsiness
Rare: Black, tarry stools; blood in urine or stools; bone or joint pain; cough or hoarseness; darkening of urine; lower back or side pain; nosebleeds
or other unusual bleeding or bruising; painful or difficult urination; pain, tenderness, swelling, or bluish color in leg or foot; pale stools;
pinpoint red spots on skin; shortness of breath or cough; sores, ulcers, or white spots on lips or in the mouth; sore throat, chills, and fever;
swollen or painful glands; unusual tiredness or weakness; wheezing, tightness in chest, or troubled breathing; yellow eyes or skin
Aching joints or muscles; constipation; diarrhea; dryness of mouth; headache; increased sensitivity of skin to sunlight (skin rash, itching, redness
or other discoloration of skin, or severe sunburn); increased sweating; irritation or soreness of tongue or mouth; loss of appetite; loss of hair;
sexual problems in males; stomach pain or discomfort.
No wonder nothing is working for you.
Go see your Doctor and insist on a new prescription, one with less damaging side effects. If this is the drug with the less damaging side effects you
could look at treatments like natural remedies as a less damaging alternative and regular counselling so one can compliment the other.
All the very best with your continued treatment. Please keep us all posted.